Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 217, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Jun 15, 2012, 8:20 PM CDT for 6 counties in Texas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2012, 8:20 PM CDT (01:20 UTC)
- Expired
- Jun 15, 2012, 9:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX
The radar
The Lubbock radar (KLBB), 84 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:00 PM CDT | TSTM WND GST 62 | 3 N Hart, TX | REPORT FROM WEST TEXAS MESONET SITE |
| Jun 15, 9:10 PM CDT | TSTM WND GST 58 | Olton, TX | SCHOOLNET SITE REPORTED GUST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1006 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
916
WUUS54 KLUB 160120
SVRLUB
TXC017-069-079-219-279-369-160200-
/O.NEW.KLUB.SV.W.0217.120616T0120Z-120616T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
820 PM CDT FRI JUN 15 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HOCKLEY COUNTY IN NORTHWEST TEXAS.
LAMB COUNTY IN NORTHWEST TEXAS.
SOUTHEASTERN PARMER COUNTY IN THE PANHANDLE OF TEXAS.
NORTHEASTERN COCHRAN COUNTY IN NORTHWEST TEXAS.
CASTRO COUNTY IN THE PANHANDLE OF TEXAS.
EASTERN BAILEY COUNTY IN NORTHWEST TEXAS.
* UNTIL 900 PM CDT
* AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF FRIONA TO 10 MILES WEST OF
LITTLEFIELD TO 8 MILES NORTHWEST OF LEVELLAND...AND MOVING EAST AT
30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE AMHERST...
EARTH...DIMMITT...FIELDTON...ANTON...OLTON...SPADE AND HART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS AND VERY HEAVY RAINS ARE EXPECTED WITH THIS LINE OF
STORMS. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3475 10210 3357 10208 3367 10272 3456 10277
TIME...MOT...LOC 0120Z 258DEG 24KT 3466 10259 3390 10248
3364 10245
$$
MCZ1 follow-up statement
878
WWUS54 KLUB 160145
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
845 PM CDT FRI JUN 15 2012
TXC017-079-369-160153-
/O.CAN.KLUB.SV.W.0217.000000T0000Z-120616T0200Z/
PARMER TX-COCHRAN TX-BAILEY TX-
845 PM CDT FRI JUN 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BAILEY...NORTHEASTERN
COCHRAN AND SOUTHEASTERN PARMER COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3357 10208 3365 10253 3461 10253 3475 10210
TIME...MOT...LOC 0143Z 258DEG 24KT 3470 10241 3394 10230
3368 10227
$$
TXC069-219-279-160200-
/O.CON.KLUB.SV.W.0217.000000T0000Z-120616T0200Z/
HOCKLEY TX-LAMB TX-CASTRO TX-
845 PM CDT FRI JUN 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CASTRO...LAMB
AND NORTHERN HOCKLEY COUNTIES UNTIL 900 PM CDT...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS UP TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM NEAR DIMMITT SOUTH TO LITTLEFIELD AND
WHITHARRAL...AND WERE MOVING EAST AT 30 MPH.
THE MOST INTENSE WINDS UP TO 70 MPH WILL LIKELY AFFECT AREAS FROM
LITTLEFIELD SOUTH TO NEAR WHITHARRAL.
LOCATIONS IMPACTED INCLUDE...
DIMMITT...LEVELLAND...ANTON...SPADE...OLTON...HART...SPRINGLAKE...
SMYER AND WHITHARRAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3357 10208 3365 10253 3461 10253 3475 10210
TIME...MOT...LOC 0143Z 258DEG 24KT 3470 10241 3394 10230
3368 10227
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:18 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 15, 7:18 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 718 PM CDT FRI JUN 15 2012 .UPDATE... 00Z AVIATION DISCUSSION IS BELOW. QUICK UPDATE TO REFINE POPS THIS EVENING FOR A DEVELOPING SQUALL LINE IN ERN NM. PRECIP CHANCES ROUGHLY FROM THE ERN SOUTH PLAINS AND POINTS EAST HAVE BEEN DELAYED UNTIL AFTER 02Z AS THIS REGION EXHIBITS LIMITED POTENTIAL FOR CONVECTIVE INITIATION AS SHOWN BY RECENT AMDAR DATA. EMERGING MCS HOWEVER WILL LIKELY MAINTAIN ITSELF AS IT ENTERS A PROGRESSIVELY MOIST AND UNSTABLE AIRMASS. 23Z SURFACE THETA-E AXIS WAS FOUND STRETCHING FROM NEAR GUTHRIE NORTHWEST TO TULIA AND EVENTUALLY VEGA. THIS MOISTURE CORRIDOR WAS SPREADING SLOWLY WEST AND WILL LIKELY SUSTAIN THE MCS THROUGH LATE EVENING. RECENT SWOMCD ADDRESSES THIS SCENARIO...BUT WITH MINIMAL SHEAR CONSIDERATIONS THE OVERALL SEVERE THREAT MAY TEND TO BE MORE LOCALIZED. HOWEVER...GIVEN DEGREE OF INSTABILITY IN ADVANCE OF THIS MCS AND 25 KNOTS OF SELY 850MB FLOW PER LBB VWP...WILL CHOOSE TO MAINTAIN A SEVERE WORDING IN THE FORECAST THROUGH 06Z. && .AVIATION... VFR. LARGE SQUALL LINE BEGINNING TO EXIT ERN NM AT 00Z WILL LIKELY IMPACT LBB BETWEEN 03Z AND 06Z. CONFIDENCE IN THIS STORM COMPLEX REACHING CDS IS MUCH LOWER AND WILL THEREFORE KEEP TSRA MENTION OUT...BUT THIS THREAT WILL BE MONITORED CLOSELY. OTHERWISE EXPECT S-SELY WINDS OF 10-15 KNOTS THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 345 PM CDT FRI JUN 15 2012/ SHORT TERM... AN UA LOW ACROSS SOUTHERN CALIFORNIA CONTINUED TO SLOWLY RETROGRADE SSW TOWARDS THE EASTERN PACIFIC...WHICH HAS INDUCED SW FLOW ALOFT. AN UA RIDGE EXTENDING SW TO NE FROM OLD MEXICO TO THE SOUTHERN PLAINS HAS RESULTED IN TEMPS WARMING INTO THE LOWER TO MID 90S...WHICH IS A FEW DEGREES COOLER THAN YESTERDAY THANKS TO THE HEAVY RAINFALL EVENT. A SFC TROUGH HAS BECOME ESTABLISHED ACROSS EASTERN NEW MEXICO...WITH A NOTABLE SHARPENING OF THE DRYLINE NEAR THE TEXAS/NEW MEXICO BORDER. LOOKING AT WATER VAPOR IMAGERY SINCE 13Z THIS MORNING HAS RESULTED IN SEEING A NOTABLE LARGE SCALE DIVERGENT SIGNATURE...THAT HAS TRANSLATED NE FROM OLD MEXICO TO THE UPPER TRANS-PECOS THIS AFTERNOON. IT IS PROGGED TO BE NEAR THE TEXAS/NEW MEXICO BORDER AOA 00Z. THIS IS OF IMPORTANCE AS NOT ONLY WILL IT COINCIDE WITH THE DRYLINE DISPLACEMENT...BUT IT WILL ALSO SERVE AS A AN ADEQUATE LARGE SCALE ASCENT MECHANISM WHICH WILL AID IN CI ALONG THE DRYLINE. FURTHERMORE...AN OUTFLOW BOUNDARY FROM LAST NIGHT/S CONVECTION HAS MOVED SW ACROSS THE SOUTH PLAINS AND HAS RESULTED IN AN AGITATED CU FIELD ACROSS THE NWRN ZONES TO THE SERN ZONES. THIS COULD BE ANOTHER FOCUS FOR PRECIP...ESPECIALLY WITH LARGE SCALE ASCENT NEARING THE AREA. DEEP ABL MIXING ACROSS EASTERN NEW MEXICO HAS RESULTED IN STORMS FIRING ACROSS THE HIGHER TERRAIN OF EASTERN NEW MEXICO. FORECAST SOLUTION HINTS AT CONVECTION DEVELOPING INITIALLY ACROSS THE WESTERN SOUTH PLAINS /ALONG THE DRYLINE/ IN THE NEXT FEW HOURS...WHICH IS EVIDENCE OF BEING PERFECTLY IN TUNE WITH THE INCOMING LARGE SCALE DIVERGENT SIGNATURE. AREAS EAST OF THE DRYLINE /THE SOUTHERN PLAINS/ WERE ENCOMPASSED BY AN UPSLOPE SFC REGIME...WITH DEWPOINTS GENERALLY IN THE 60S WITH A FEW 70S. SFC-BASED CAPE INCREASING FROM WEST TO EAST ACROSS THE CWA...IS PROGGED TO BE IN EXCESSIVE OF 3.0 KJ/KG. COMBINE THIS WITH INVERTED-V SOUNDING PROFILES AND PWATS AOA 1.00 INCH SUGGESTS THE PROSPECT FOR LOCALIZED SEVERE WIND GUSTS /POSSIBLY ANOTHER HABOOB/...LARGE HAIL /PING PONG SIZED HAIL/ AND MODERATE TO HEAVY RAINFALL GIVEN THE RELATIVELY WEAK MEAN FLOW. 0-6 KM BULK SHEAR IS A BIT WEAK /20 KTS/...BUT A VEERING ALBEIT WEAK WIND PROFILE AND LOW LCL/S /3000-5000 FT/ CAN NOT BE TOTALLY IGNORED. THUS SOME STORMS COULD BECOME ORGANIZED /POSING A SLIGHT RISK OF A TORNADO OR TWO/...BUT WILL BE HARD-PRESSED TO SUSTAIN THE ORGANIZATION. BEST POPS WILL EXIST ACROSS THE WRN AND SWRN ZONES THIS AFTERNOON...EXTENDING EAST THIS EVENING /MOVING INTO THE BETTER INSTABILITY/...AND MAINTAINING SLIGHT CHANCE POPS OVER NIGHT DUE TO THE 25-35 KT LLJ BEING CAPABLE OF LINGERING SOME SCATTERED SHOWERS/THUNDERSTORMS. TOMORROW...THE UA LOW ACROSS SOUTHERN CALIFORNIA WILL CONTINUE ITS WESTWARD RETROGRADE ACROSS THE PACIFIC OCEAN...WHICH WILL ALLOW THE UA RIDGE TO ALSO SHIFT WEST TOWARDS NEW MEXICO. FORECAST MODELS HINT AT EMBEDDED DISTURBANCES IN THE WEAK FLOW ALOFT TO PROPAGATE NEAR THE TEXAS/NEW MEXICO BORDER SATURDAY AFTERNOON. A SFC TROUGH/DRYLINE WILL ONCE AGAIN LINGER ACROSS CENTRAL/EASTERN NEW MEXICO THUS PROVIDING A MESOSCALE FOCUS FOR AFTERNOON/EVENING STORMS. MEAN FLOW IS NOT OVERLY IMPRESSIVE BUT SOUTHWESTERLY FLOW MAY PROMOTE STORMS TO DRIFT TOWARDS THE WESTERN ZONES. CONCURRENTLY...THE PROGRESSIVE FLOW ACROSS THE NORTHERN U.S. TIER WILL SEND A COLD FRONT TO ACROSS THE PANHANDLES TOWARDS THE END OF THE SHORT TERM PERIOD...WHERE IT APPEARS TO STALL OUT. WILL NEED TO WATCH FOR PANHANDLE STORMS AND ITS ASSOCIATED OUTFLOW BOUNDARIES...DRIFTING SOUTH TOWARDS THE SOUTHERN TEXAS PANHANDLE. LONG TERM... A COMPLEX SLOWLY CHANGING PATTERN SHOULD TRANSITION CLOSER TO SUMMER CONDITIONS BY LATE NEXT WEEK. RETROGRADING UPPER RIDGE TO OUR WEST EARLY WITH LIGHT NORTHWEST FLOW WILL SLOWLY DRY THROUGH THE LATE WEEKEND INTO EARLY NEXT WEEK. FAST WESTERLY FLOW ALOFT ACROSS NORTHERN TIER SHOULD ASSIST DRYING OVER SOUTHERN ROCKIES AS WELL AND WILL SEND AT LEAST ONE FRONTAL BOUNDARY SOUTH AND EAST BUT IT IS LOOKING MORE DOUBTFUL THAT THIS WILL HAVE A SIGNIFICANT IMPACT ON OUR WEATHER. TO OUR SOUTH AND EAST...WE ARE SEEING WESTWARD MOVING WAVES IMPACTING MORE AND MORE THE WESTERN GULF COAST REGION WHILE A SADDLE IN THE PATTERN OVER SOUTHERN HIGH PLAINS SEEMS LIKE IT COULD BE EXPLOITED BY THESE WAVES THROUGH LATEST TRENDS DO NOT ALLOW ANY REAL APPROACH EVEN INTO OUR MOST EASTERN ZONES. BY MID- WEEK...IT APPEARS A SERIES OF FAIRLY VIGOROUS WAVES IN THE NORTHERN TIER FINALLY SHOULD CLEAR EAST OF THE ROCKIES ALLOWING FOR AMPLIFICATION OF WHAT APPEARS TO BE THE CLASSIC FOUR-CORNERS SUMMER RIDGE WITH MAIN WEST-EAST AXIS JUST TO OUR NORTH. THIS SHOULD PROMOTE GENERAL WARM AND SUBSIDENT CONDITIONS OVER THE SOUTHERN PLAINS. ALL-IN-ALL THEN...THIS FORECAST WILL REPRESENT LITTLE SIGNIFICANT CHANGE. MODERATELY MOIST INITIALLY WITH WEAKNESS ALOFT ALLOWING LOW THUNDER CHANCES TO CONTINUE SATURDAY NIGHT...AND ALSO LATE SUNDAY. DRY AND HOT EARLY WEEK. SLIGHT MODIFICATION TREND MID TO LATE WEEK BUT STILL DRY. RMCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 64 90 63 94 64 / 60 20 30 20 20 TULIA 65 90 65 92 65 / 50 20 20 20 20 PLAINVIEW 68 90 66 93 66 / 50 20 20 20 20 LEVELLAND 66 92 66 95 67 / 60 20 20 20 20 LUBBOCK 68 92 67 95 68 / 50 20 20 20 20 DENVER CITY 66 92 65 95 67 / 50 20 30 20 20 BROWNFIELD 67 92 66 95 67 / 50 20 20 20 20 CHILDRESS 71 95 70 97 70 / 20 10 20 20 10 SPUR 71 93 69 95 69 / 20 10 20 20 10 ASPERMONT 73 95 71 97 72 / 20 10 10 10 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 93
Hazardous weather outlook, Jun 15, 11:41 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1141 AM CDT FRI JUN 15 2012 TXZ021>044-161645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1141 AM CDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE TEXAS AND NEW MEXICO STATE LINE LATER THIS AFTERNOON...THEN PROGRESS EASTWARD ACROSS THE CAPROCK AND POSSIBLY INTO THE ROLLING PLAINS THROUGH THE EVENING AND NIGHT HOURS. A FEW OF THESE STORMS COULD BECOME SEVERE AND BRING THE RISKS OF DAMAGING WINDS TO 65 MPH AND LARGE HAIL TO THE SIZE OF PING PONG BALLS. IN ADDITION...LOCALLY HEAVY RAINS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. SEVERE WEATHER WILL BE POSSIBLE WITH THESE STORMS...BUT WILL LIKELY BE ISOLATED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 15, 7:25 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
725 PM CDT FRI JUN 15 2012
TXZ021-027-033-160100-
BAILEY-COCHRAN-PARMER-
725 PM CDT FRI JUN 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR COCHRAN...BAILEY AND PARMER
COUNTIES...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS EXTENDING FROM 19 MILES SOUTHWEST OF
FRIONA TO 13 MILES NORTHWEST OF MORTON...MOVING NORTHEAST AT 10 MPH.
SCATTERED INSTANCES OF PENNY SIZE HAIL...WIND GUSTS TO 50 MPH AND
HEAVY DOWNPOURS ARE LIKELY WITH THESE STORMS. IN ADDITION...FREQUENT
CLOUD-TO-GROUND LIGHTNING IS SPREADING INTO WESTERN BAILEY AND
NORTHWEST COCHRAN COUNTIES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 3475 10252 3432 10253 3431 10262 3370 10262
3352 10305 3474 10303
TIME...MOT...LOC 0023Z 239DEG 10KT 3453 10301 3386 10291
MCZThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:25 PM CDT | Special Weather Statement | LUB | Bailey, Parmer | 35 min |
| Jun 15, 7:47 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Cochran, Hockley, Lamb | 43 min |
| Jun 15, 8:40 PM CDT | Blowing Dust Advisory | LUB | Briscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more | 80 min |
| Jun 15, 8:54 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry, Yoakum | 51 min |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 61 min |
| Jun 15, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hockley, Lubbock, Lynn, Terry | 44 min |
| Jun 15, 10:00 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd, Hale, Swisher | 30 min |
| Jun 15, 10:17 PM CDT | Areal Flood Advisory | LUB | Lubbock | 3 hr |
| Jun 15, 10:40 PM CDT | Special Weather Statement | LUB | Briscoe, Crosby, Floyd, Lubbock | 35 min |
| Jun 15, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Childress, Cottle, Crosby, Dickens, Floyd and 3 more | 64 min |
| Jun 16, 12:44 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Jun 16, 1:12 AM CDT | High Wind Warning | LUB | Briscoe, Castro, Swisher | 108 min |
| Jun 16, 2:04 AM CDT | Special Weather Statement | LUB | Bailey, Parmer | 41 min |
| Jun 16, 2:29 AM CDT | Special Weather Statement | LUB | Floyd, Hale | 31 min |
| Jun 16, 2:44 AM CDT | Special Weather Statement | LUB | Lamb | 46 min |
| Jun 16, 3:29 PM CDT | Special Weather Statement | LUB | King | 46 min |
| Jun 16, 4:21 PM CDT | Special Weather Statement | LUB | Motley | 39 min |
| Jun 16, 4:32 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 43 min |
| Jun 16, 4:38 PM CDT | Special Weather Statement | LUB | King | 37 min |
| Jun 16, 5:00 PM CDT | Special Weather Statement | LUB | Dickens | 45 min |
| Jun 16, 5:17 PM CDT | Special Weather Statement | LUB | Hockley, Lynn, Terry | 43 min |
| Jun 16, 5:19 PM CDT | Special Weather Statement | LUB | King, Stonewall | 41 min |
| Jun 16, 5:40 PM CDT | Special Weather Statement | LUB | Hockley | 35 min |
| Jun 16, 5:47 PM CDT | Special Weather Statement | LUB | Dickens | 43 min |
| Jun 16, 5:58 PM CDT | Areal Flood Advisory | LUB | Lynn | 2 hr |
| Jun 16, 6:31 PM CDT | Special Weather Statement | LUB | Garza, Kent | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.